# SDR SWAA2023030105305

- Difficulty date: February 20, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT NUTPLATE HOLE INBD SIDE OF DRAIN ON VERTICAL PRESSURE WEB LOWER ATTACH ANGLE STA 663 RBL 35<[01] CUT AND REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-6 SECTION 4.C;[02] ACCOMPLISHED HFEC IAW B737 NDT PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED. TOOL# 40083 DUE 14SEP23;[03] VERIFIED STEP 1;[04] VERIFIED MATERIAL ID FOR REPAIR FILLER IS 7075 T6 0.10 TAG #A39363IAW SRM 57010-10-2R-6;[05] VERIFIED ACTION 4;[06] VERIFIED ITEM 5;[07] FABRICATED REPAIR FILLER IAW SRM 57-10-10-2R-3;[08] VERIFIED ACTION 7;[09] VERIFIED ITEM 1 OF STEP 2;[10] PERFORMED EA 23-157-00522. REF. FAULT TTG8Q00HU0SE;[11] UPDATED PER FINAL EA REFER TO FAULT TTG8Q00HU0SE WHERE EA 23-157-00522 WAS ADDED AS A SUBTASK;[12] AUDIT CW
